`QuasinormalModes.jl`: A Julia package for computing discrete eigenvalues of second order ODEs

Julia Python Submitted 22 September 2021Published 25 May 2022
Review

Editor: @pdebuyl (all papers)
Reviewers: @JamieBamber (all reviews), @cescalara (all reviews)

Authors

Lucas Timotheo Sanches (0000-0001-6764-1812)

Citation

Sanches, L. T., (2022). `QuasinormalModes.jl`: A Julia package for computing discrete eigenvalues of second order ODEs. Journal of Open Source Software, 7(73), 4077, https://doi.org/10.21105/joss.04077

@article{Sanches2022, doi = {10.21105/joss.04077}, url = {https://doi.org/10.21105/joss.04077}, year = {2022}, publisher = {The Open Journal}, volume = {7}, number = {73}, pages = {4077}, author = {Lucas Timotheo Sanches}, title = {`QuasinormalModes.jl`: A Julia package for computing discrete eigenvalues of second order ODEs}, journal = {Journal of Open Source Software} }
Copy citation string · Copy BibTeX  
Tags

Differential equations Black holes Discrete eigenvalues

Altmetrics
Markdown badge

 

License

Authors of JOSS papers retain copyright.

This work is licensed under a Creative Commons Attribution 4.0 International License.

Creative Commons License

Public user content licensed CC BY 4.0 unless otherwise specified.
ISSN 2475-9066